# SDR 03FDEA00706

- Difficulty date: May 8, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 8,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING- O/B FLAP L/E STOP BOLT SUPPORT ISLAND FOUND CRACKED.
